# SDR CX2A08ON156

- Difficulty date: July 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 864682
- Condition: Leaking
- Location: Rt Fuel
- Part time: 5,448 hours, 2,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FIT 0450 -SAN- FLIGHT CREW REPORTED RT SIDE FUEL DRAIN ON BELLY LEAKING.  MX PERSONNEL REMOVED AND REPLACED RT OUTBOARD DRAIN.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (A)
